It is the cache of http://dx.doi.org/10.1155/S0161171297000707. It is a snapshot of the page. The current page could have changed in the meantime.
Tip: To quickly find your search term on this page, press Ctrl+F or ⌘-F (Mac) and use the find bar.

Convergence of Ishikawa iterates of generalized nonexpansive mappings
About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 3, Pages 517-520
http://dx.doi.org/10.1155/S0161171297000707

Convergence of Ishikawa iterates of generalized nonexpansive mappings

1Department of Mathematics, Narajole Raj College, Midnapore 721211, West Bengal, India
2Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA

Received 15 May 1995; Revised 30 September 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the convergence of Ishikawa iterates of generalized nonexpansive mappings in both uniformly convex and strictly convex Banach spaces. Several fixed point theorems are discussed.